# SDR SWAA2021021121567

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL20 WL164. / DAMAGE EVALUATION ON ACB AFT SHIELD BS 847-867; RBL 20; WL 164; WAS FOUND TO BE OUT OF LIMITS. NO LIMITS GIVEN IN SRM. REMOVED AND INSTALLED NEW ACB AFT SHIELD BS 847-867; RBL 20; WL 164. PER DWG 146A0081; AND SRM 51-40-02 87713U 13OCT20
